# SDR 2008UALA03716

- Difficulty date: July 3, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N311UA
- Make and model: Boeing 737322
- Aircraft serial: 23672
- Aircraft time: 59,745 hours, 32,920 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Part serial: NA
- Condition: Broken
- Location: Row 22
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL STRIP LOOSE AT ROW 22.  *S/D*  FOUND BROKEN LIGHT STRIP.  REPAIRED LIGHT ASSEMBLY, OP CHECKED GOOD.  AC OK FOR SERVICE.
